# SDR R61A201907170759

- Difficulty date: July 17, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND WASTE SERVICE FUSELAGE DOOR HAS CORROSION AT HINGE AREA BONDING HOLE AND AT STIFFENER/ INTERCOSTAL. REMOVED AND REPLACED WASTE SERVICE DOOR REF: AMM 53-03-60/400, AMM 20-10-01. A/C REMAINS IN CHECK.
